# SDR YENA2025020300125

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N3077J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55124
- Aircraft time: 9,443 hours, 3,655 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2825, JFK-TPA. 'MODERATE DIRTY SOCK ODOR COMING FROM THE AIR VENTS WAS DETECTED AT 3,000' DURING VECTORS TO APPROACH, UNABLE TO RUN THE ODOR RECOGNITION & ISOLATION CHECKLIST DUE TO PHASE OF FLIGHT, ODOR LASTED FOR 5 MINUTES AND DISSIPATED ON APPROACH. INFLIGHT CREW DID NOT SMELL THE ODOR AND NO CUSTOMERS MENTIONED IT; ACCOMPLISHED FIM 21-22-00-00AAA-423A THROUGH STEP 2, NO DEFECTS NOTED, ODOR DISSIPATED WITH NO CREW ACTION, AIRCRAFT OK FOR SERVICE. NOTE: RAN BOTH ENGINES AND APU, ISOLATED BLEED AND PACKS ONE AT A TIME, NO ODOR NOTED.'
